MathSciNet Relay Station
MathSciNet bibliographic data
MR2559887 (2010j:92125) 92D40 (34K12 34K45)
Jiao, Jianjun; Yang, Xiaosong; Chen, Lansun; Cai, Shaohong Effect of delayed response in growth on the dynamics of a chemostat model with impulsive input. Chaos Solitons Fractals 42 (2009), no. 4, 2280–2287.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement